# SDR 2022F00015

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: General aviation
- Aircraft: N705KW
- Make and model: Boeing 767266
- Aircraft serial: 24339
- Aircraft time: 65,022 hours, 29,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX DISCOVERED EXIT LIGHT (20 EA) FAILED TO ILLUMINATE. MX REMOVED AND REPLACED (20 EA) EXIT LAMPS (PAX CABIN) IAW B767 MM 33-51-01  PAGE 201. PERFORMED LAMP TEST IAW B767 MM 33-51-01 PAGE 6. VERIFIED SATISFACTORY..
